# SDR ASOA2013060403748

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 21,926 hours, 15,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT NR 6 OUT.   RELAMPED THE LT EXTERIOR EMERGENCY LIGHT NR 6 AND OPS CHECKED GOOD IAW AMM 33-51-00.
